# SDR SWAA2025041423561

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 59,640 hours, 35,748 cycles
- System (JASC): 5240 · Service Doors
- Part: Screw
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SER DOOR HAS SEVERAL WORN SCREWS AND WORN SLIDE ATTACH HARDWARE BOLTS<[01] REPLACED WORN SCREWS AND HARDWARE BOLTS IAW AMM 52-41-00.;[02] C/W
